Botta, V.A. and Meneguette, M. and Cuminato, Jose and Mckee, Sean (2011) Theoretical results of one class of multiderivative methods through order stars. Progress in Applied Mathematics, 1 (1). pp. 122-130.
pdf_798.pdf - Final Published Version
Download (160kB) | Preview
Order stars are applied to Brown (K,L) methods. They are displayed pictorially for a selection of methods and are used to provide succinct proofs of existing results. Asymptotic results concerning their stability are also presented.
|Keywords:||Brown (K,L) methods, order stars, characteristic polynomials; , stability, Mathematics|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||10 May 2011 12:26|
|Last modified:||07 Dec 2016 10:50|